Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 45, Number 3

All articles in this issue are freely accessible.

Global dimension of differential operator rings
K. R. Goodearl.
Proc. Amer. Math. Soc. 45 (1974), 315-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382358
Approximation by continued fractions
Melvyn B. Nathanson.
Proc. Amer. Math. Soc. 45 (1974), 323-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349594
Iterated Littlewood-Paley functions and a multiplier theorem
W. R. Madych.
Proc. Amer. Math. Soc. 45 (1974), 325-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355475
Exponential estimates for solutions of $y^{”}-q^{2}y=0$
T. T. Read.
Proc. Amer. Math. Soc. 45 (1974), 332-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344611
Variation norm convergence of function sequences
Randolph Constantine.
Proc. Amer. Math. Soc. 45 (1974), 339-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352808
An almost continuous function
Richard J. Fleissner.
Proc. Amer. Math. Soc. 45 (1974), 346-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352361
An extension of a theorem of Nagano on transitive Lie algebras
Héctor J. Sussmann.
Proc. Amer. Math. Soc. 45 (1974), 349-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356116
Coefficient estimates for exponential series
W. T. Sledd.
Proc. Amer. Math. Soc. 45 (1974), 357-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349970
The Riesz summability of logarithmic type
B. Kwee.
Proc. Amer. Math. Soc. 45 (1974), 365-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348326
Conjugate point properties for an even order linear differential equation
George W. Johnson.
Proc. Amer. Math. Soc. 45 (1974), 371-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348186
Bounded solutions of the equation $Δu=pu$ on a Riemannian manifold
Young K. Kwon.
Proc. Amer. Math. Soc. 45 (1974), 377-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350654
Riesz seminorms with Fatou properties
C. D. Aliprantis.
Proc. Amer. Math. Soc. 45 (1974), 383-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350371
Functions which operate in the Fourier algebra of a discrete group
Leonede De-Michele and Paolo M. Soardi.
Proc. Amer. Math. Soc. 45 (1974), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346419
Characterization of abstract composition operators
William C. Ridge.
Proc. Amer. Math. Soc. 45 (1974), 393-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346585
On dilution and Cesàro summation
John R. Isbell.
Proc. Amer. Math. Soc. 45 (1974), 397-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350250
$o$-but not $O$-Tauberian theorems
G. G. Lorentz and K. L. Zeller.
Proc. Amer. Math. Soc. 45 (1974), 401-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346370
Representation theorems for unconditionally converging operators
Joe Howard and Kenneth Melendez.
Proc. Amer. Math. Soc. 45 (1974), 405-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350488
The Hardy class of a function with slowly-growing area
Lowell J. Hansen.
Proc. Amer. Math. Soc. 45 (1974), 409-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350006
Reducing subspaces of contractions with no isometric part
James Guyker.
Proc. Amer. Math. Soc. 45 (1974), 411-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0512617
On pure subgroups of $LCA$ groups
D. L. Armacost.
Proc. Amer. Math. Soc. 45 (1974), 414-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346087
Proximity spaces and topological functors
W. N. Hunsaker and P. L. Sharma.
Proc. Amer. Math. Soc. 45 (1974), 419-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353265
Products of $M$-spaces
C. Bandy.
Proc. Amer. Math. Soc. 45 (1974), 426-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346759
Properties of nearly-compact spaces
Larry L. Herrington.
Proc. Amer. Math. Soc. 45 (1974), 431-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346748
On the existence of point countable bases in Moore spaces
G. M. Reed.
Proc. Amer. Math. Soc. 45 (1974), 437-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348713
Essential maps and embeddings of annuli in nonorientable $M^{3}$
R. J. Daigle and C. D. Feustel.
Proc. Amer. Math. Soc. 45 (1974), 441-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383410
The image of unitary bordism in unoriented bordism—the equivariant case
R. Paul Beem and E. R. Wheeler.
Proc. Amer. Math. Soc. 45 (1974), 445-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362362
A generalization of the $5$-color theorem
Paul C. Kainen.
Proc. Amer. Math. Soc. 45 (1974), 450-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345861
Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems. II
Barry Simon.
Proc. Amer. Math. Soc. 45 (1974), 454-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417596
A theorem in the representation theory of totally disconnected groups
Robert R. Kallman.
Proc. Amer. Math. Soc. 45 (1974), 457-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364535
The compact $3$-manifolds covered by $S^{2}×R^{1}$
Jeffrey L. Tollefson.
Proc. Amer. Math. Soc. 45 (1974), 461-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346792
The minimum modulus of polynomials
E. Beller and D. J. Newman.
Proc. Amer. Math. Soc. 45 (1974), 463-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355015
Erratum: “Double commutants of algebraic operators” (Proc. Amer. Math. Soc. 33 (1972), 415–419)
T. Rolf Turner.
Proc. Amer. Math. Soc. 45 (1974), 466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343081
Erratum: “Operators with their inverses similar to their adjoints” (Proc. Amer. Math. Soc. 38 (1973), 258–260)
U. N. Singh and K. Mangla.
Proc. Amer. Math. Soc. 45 (1974), 467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343085
Erratum: “Carathéodory distance and convexity with respect to bounded holomorphic functions” (Proc. Amer. Math. Soc. 39 (1972), 305–307)
Su Shing Chen.
Proc. Amer. Math. Soc. 45 (1974), 468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346196
Erratum: “A totally ordered Baire space for which Blumberg’s theorem holds” (Proc. Amer. Math. Soc. 41 (1973), 304)
Ronnie Levy.
Proc. Amer. Math. Soc. 45 (1974), 469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343230